MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO O2; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO O2; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number FX2100X15B
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a trilogy evo o2 issue with touchscreen while in patient use.There was no harm or injury reported.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
Previously reported by the manufacturer: the manufacturer received information alleging a trilogy evo o2 issue with touchscreen while in patient use.There was no harm or injury reported.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.New information: the ventilator was returned to the manufacturer for evaluation and the customer¿s complaint was confirmed.The technician states the display system board died and is not responding, therefore the logs could not be downloaded so the actual cause for the event could not be determined.The technician speculated that it might be a voltage spike or something of that sort as this part is very sensitive, but they cannot say for sure.The display system board was replaced to address the issue, and it was confirmed that the device worked fine afterwards.The device passed all test, and it will be returned to the customer.

Brand Name
TRILOGY EVO O2
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22470361
Report Number2518422-2025-107244
Device Sequence Number17202140
Product Code CBK
UDI-Device Identifier00606959061019
UDI-Public(01)00606959061019
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFX2100X15B
Device Catalogue NumberFX2100X15B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown